"Hi, when you see your PCP ask for a referal to a Neurologist. I have same symptoms and mine are caused from Migrain headaches. Remember just because you have a migrain does not mean it has to be painful. Some types of migraines cause man..."
Hi Friend, I'm Vanessa, I'm living in Brazil right now, when I was DXD I was living in Massachusetts, on that time I had a big relapse, then I begun on tysabri and stay for 2 yrs. right now, I'm in Brazil, the sunshine here is a good source of vitammin D) , I'm not taking any medication for my MS, just some painkiller, I take Lyrica, it's a good one, but no interferon, thanks to God, I hate that medication, I hope you're feeling well and go to physical therapy if you need, because is helping me a lot. Take care, hugs. Vanessa
That was a wonderful comment you made to Sharj on her journal. You seem like a genuinely nice guy. I sent you a friendship invitation and hope you accept. I'm in the Depression and Anxiety forums. Regards .... wolf
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.